# SDR USAA011246

- Difficulty date: September 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Strut
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - STRUT BEARING BORE REQUIRES RECHAMFERING, MAIN BEARING BORE.  MACHINE BORE AND RECHAMFER.  (M)
